# SDR DALA2024061906239

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 540 S24-25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 AMOC, ERA 618543-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE FRAME AT STA 540, BETWEEN S-24L & S-25L WAS FOUND DENTED. CORRECTIVE ACTION:REF ERA 618543-14. (0399211)
